Monday, September 05, 2005

September 5th, 2005 - 100TH POST & # 6

Ah, it's Happy Labor Day, no work, my sixth injection today and my 100th post! I don't know what I should be more happy about! Probably no work! Today I planned to venture out on the lake with friends, but after the storm last night the humidity has soared up and through the trees (with no leaves now, due to hail). The temperature has also soared to around 90ish degrees making this day an impossible day for most MS'ers to enjoy outside. I don't even care much though. I'm so happy that it's another day off that I took the liberty of power lounging indoors and finishing a project that I was knitting and starting another. The WHOLE day I might add that I spent this way. My phone didn't ring, I didn't call anyone, nothing. Just me, my knitting needles and my quiet time. I can't tell you how quiet it was. I ate a little grilled food tonight which was awesome, but really haven't had an appetite today. I do feel a little bit down and I really haven't said anything of anything today. I feel like I'm snappy from exhaustion and almost a little depressed. I try to just be quiet most of the day and knit to take my mind off thinking about it. I make a mental note to mind how I feel in case it becomes a regular thing. It's a side effect of Rebif to have a bit of depression and since it runs in my family, I don't want to swing the pendulum anymore my way if I don't have to. I decide to retire early tonight and by my early, I mean around 10:00. I took my injection in my right leg with no problems. There is still a rash on my left side of my belly and a bruise on my right leg yet though. I wonder when they will go away? Soon, I hope. I crashed and hard, but to my dismay 3 hours later was up with the most annoying phenomenon. Sweats, chills, fever, and nausea. I even took my Walprofen and it didn't seem to ward them off at all. I don't know why, but tonight was the worst night yet. I was up until 4:00 am and I was crabby, cold, and hot and cold and I think the dog was ready to kick me out of bed. I don't blame her one bit.

1 comment:

Carrie said...

My avonex shots at first weren't fun. Then after a couple of months, wham, the worst side effects ever! All of the above. Now I pre-medicate with prednisone. It helps a ton ( I can't take NSAIDS like advil or aleve and tylenol didn't help much).

Having a side effect night makes you think how long am I going to have to deal with this sucky stuff especially since it doesn't make me feel better but rather worse!

Hope the shots get better for you. For me I still get fatigued, a headache and occasionally nauseaus.